# SDR ASAA2021082835820

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,913 hours, 10,196 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE SPAR FUEL VALVE LIGHT REMAINED BRIGHT BLUE AFTER ENGINE START. ENGINE STARTED AND RAN WITH NORMAL INDICATIONS. GROUNDED - YES. SAFELY RESET #1 ENGINE SPAR VALVE CIRCUIT BREAKER PER B737-800 AMM 20-60-01-860-801 CIRCUIT BREAKER RESET PROCEDURE. #1 ENGINE START PROCEDURE GOOD REF B737-800 AMM 71-00-07.
